Results for retarded nonlinear integral inequalities with mixed powers and their applications to delay integro-differential equations / Shakoor, A., Samar, M., Athar, T., Saddique, M. (2023)
web address of the page http://jnas.nbuv.gov.ua/article/UJRN-0001398483 Ukrainian Mathematical Journal А - 2018 / Issue (2023, Т. 75, № 3)
Shakoor A., Samar M., Athar T., Saddique M. Results for retarded nonlinear integral inequalities with mixed powers and their applications to delay integro-differential equations
Cite: Shakoor, A., Samar, M., Athar, T., Saddique, M. (2023). Results for retarded nonlinear integral inequalities with mixed powers and their applications to delay integro-differential equations. Ukrainian Mathematical Journal, 75 (3), 416-429. http://jnas.nbuv.gov.ua/article/UJRN-0001398483 |
|
|